MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - CARTAGO INTERLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 3C0062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 5 malfunction events.It was reported that the first port of five (5) interlink system continu-flo solution sets was collapsed and leaking.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
One single-use sample was receive for evaluation.The sample was returned contaminated with blood.A visual inspection was performed on the sample and the fourth y-site was found to have a collapsed septum.The reported condition was verified.The cause of the condition was determined to be an assembly issue during manufacturing.A batch review was conducted for lot r18h04062 and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8287611
Report Number1416980-2019-00368
Device Sequence Number16642016
Product Code FMG
UDI-Device Identifier00085412017716
UDI-Public(01)00085412017716
Combination Product (Y/N)N
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number3C0062
Device Lot NumberR18H04062
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer03/31/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date04/29/2019
Patient Sequence Number1